CureZone   Log On   Join
 

Trying Yaz 3 months after having Mirena removed by powered_by_starbucks ..... Mirena, Skyla IUD Forum

Date:   6/25/2007 2:27:35 PM ( 15 years ago ago)
Hits:   5,261
URL:   https://www.curezone.com/forums/fm.asp?i=906124

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I had Mirena removed in late March, three months after having it inserted. After removal I felt much better and some of the anxiety waned. I got some energy back, though I think that Lexapro is also to blame for the fatigue. I take the Lexapro for post partum anxiety but the Mirena really aggrivated it.

I am just wondering if anyone else started taking Yaz or a different birth control pill after having Mirena removed. I waited a few months to flush out my system and we used condoms but I want to be on something a little more reliable. I have taken pills in the past and tolerated them okay, some better than others.

But 7 days into Yaz and I'm starting to feel a yeast infection coming on. I have not had one in over 5 years, since going off the pill in 2001. This has to be related to the pill.

Has anyone taken Yaz and been successful with it? Whenever I do an internet search, I find forums like this one that really complain about the medication!! I am guilty of it with Mirena as well, had I seen this, I would have never gotten it inserted in the first place.

Any advice would be appreciated. I'm 32 and am not ready to make a final decision about being done with having kids.

Thanks~~
 

<< Return to the standard message view

fetched in 0.06 sec, referred by www.curezone.com/forums/fmp.asp?i=906124